# SDR SWAA2025122252851

- Difficulty date: December 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 47,549 hours, 29,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PHOTOLUMINESCENT STRIPS PEELED.   SECURED PHOTOLUMINECENT STRIP IAW M/M 33-51-15.
